# SDR 2ARF201011002

- Difficulty date: November 14, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 68,957 hours, 33,808 cycles
- Engine: Pwa JT8D*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Part number: 320445871101
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, TECH DETECTED A FUEL LEAK IN AFT AUXILIARY TANK DUE TO CRACK IN AFT FUSELAGE BOOT FUEL TANK AROUND INTERCONNECTION TUBE AT STA 2.  ACFT WAS SENT TO THE HANGAR AND MX DEACTIVATED THE AFT AUXILIARY FUEL TANK IAW MM 28-20-25, ALL CORRECT.
